# SDR AALA20180526006

- Difficulty date: May 26, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,422 hours, 26,955 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Not Reported
- Location: Air Con Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 10,000 FT, THE TAIL COMP TEMP HIGH LIGHT ILLUMINATED. MEMORY ITEMS AND EXPANDED QRH CHECKLIST COMPLIED WITH.  RETURNED TO DEPARTURE.  ARFF SHOT TAIL WITH NORMAL TEMPERATURE.  THE AIRCRAFT WAS GROUNDED.   REPLACED GROUND AIR CONDITIONING CONNECTER IAW AMM 21-20-08.
